RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1966, Volume 71(113), Number 1, Pages 3–13 (Mi msb4245)  

This article is cited in 8 scientific papers (total in 9 papers)

Representation of entire functions by certain general series

A. F. Leont'ev


Full text: PDF file (689 kB)

Bibliographic databases:

UDC: 517.535.4
Received: 15.04.1965

Citation: A. F. Leont'ev, “Representation of entire functions by certain general series”, Mat. Sb. (N.S.), 71(113):1 (1966), 3–13

Citation in format AMSBIB
\Bibitem{Leo66}
\by A.~F.~Leont'ev
\paper Representation of entire functions by certain general series
\jour Mat. Sb. (N.S.)
\yr 1966
\vol 71(113)
\issue 1
\pages 3--13
\mathnet{http://mi.mathnet.ru/msb4245}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=199393}
\zmath{https://zbmath.org/?q=an:0173.07506}


Linking options:
  • http://mi.mathnet.ru/eng/msb4245
  • http://mi.mathnet.ru/eng/msb/v113/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Gromov, “On the representation of arbitrary functions of two complex variables by double functional series of Dirichlet type”, Math. USSR-Izv., 2:3 (1968), 573–584  mathnet  crossref  mathscinet  zmath
    2. A. F. Leont'ev, “A method for the solution of an equation of infinite order”, Math. USSR-Izv., 2:3 (1968), 639–663  mathnet  crossref  mathscinet  zmath
    3. A. F. Leont'ev, “Representation of functions by generalized Dirichlet series”, Russian Math. Surveys, 24:2 (1969), 101–178  mathnet  crossref  mathscinet  zmath
    4. V. P. Gromov, “On the representation of entire functions of two complex variables by functional series of Dirichlet type”, Math. USSR-Izv., 3:1 (1969), 155–165  mathnet  crossref  mathscinet  zmath
    5. V. I. Shevtsov, “On the reconstruction of a function from the known coefficients of the corresponding Dirichlet series”, Math. USSR-Sb., 11:4 (1970), 529–538  mathnet  crossref  mathscinet  zmath
    6. A. F. Leont'ev, “On representing entire functions of several variables by Dirichlet series”, Math. USSR-Sb., 18:4 (1972), 589–602  mathnet  crossref  mathscinet  zmath
    7. V. S. Vladimirov, S. M. Nikol'skii, Yu. N. Frolov, “Aleksei Fedorovich Leont'ev (on his sixtieth birthday)”, Russian Math. Surveys, 32:3 (1977), 131–144  mathnet  crossref  mathscinet  zmath
    8. A. F. Leont'ev, Yu. N. Frolov, “On conditions for representability of entire functions by certain general series”, Math. USSR-Izv., 13:1 (1979), 63–72  mathnet  crossref  mathscinet  zmath  isi
    9. A. P. Khromov, “Finite-dimensional perturbations of Volterra operators”, Journal of Mathematical Sciences, 138:5 (2006), 5893–6066  mathnet  crossref  mathscinet  zmath  elib
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:176
    Full text:66

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019